# SDR GTIA020355

- Difficulty date: April 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND BRACKET CORRODED AT STATION Y 826, ABOVE LONGERON 29R, FOUND AFTER REMOVAL OF LONGERON.  BRACKET OUT OF LIMITS.  FORMED BRACKET.  (M)
